# SDR 08FDEA04160

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC198414
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP INBOARD HINGE AFT FITTING AFT BORE HOLE FOUND WITH PITTING CORROSION.  FITTING REPAIRED AS PER   E.A. NO. 1-5750-122572.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
